# SDR JJBA20211017029

- Difficulty date: October 17, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 45,202 hours, 28,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE EXIT SIGN NEXT TO RH EMERGENCY EXIT DOOR DOES NOT ILLUMINATE. R&R EXIT MARKING SIGN ASSEMBLY. OPS CHECK SAT
